Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 151, NWS Cleveland, OH

June 26, 2008Mahoning County, Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2008, 5:29 PM EDT for Mahoning County, Stark County, Ohio. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 5:29 PM EDT (21:29 UTC)
Expired
Jun 26, 2008, 6:30 PM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Mahoning County, OH, Stark County, OH

The radar

The Pittsburgh radar (KPBZ), 77 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:15 PM EDTHAIL 0.88Louisville, OH
Jun 26, 6:28 PM EDTHAIL 0.88Canton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 262129
SVRCLE
OHC099-151-262230-
/O.NEW.KCLE.SV.W.0151.080626T2129Z-080626T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
529 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MAHONING COUNTY IN NORTHEAST OHIO...
  NORTHEASTERN STARK COUNTY IN NORTHEAST OHIO...

* UNTIL 630 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALLIANCE...OR ABOUT 12 MILES NORTHEAST OF CANTON...AND MOVING EAST
  AT 37 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SEBRING

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4081 8138 4099 8132 4096 8067 4090 8057
      4089 8081 4092 8083 4092 8088 4089 8090
      4089 8106 4088 8108 4078 8108
TIME...MOT...LOC 2129Z 275DEG 32KT 4089 8112

$$

REL
2 follow-up statements
000 
WWUS51 KCLE 262202
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT THU JUN 26 2008

OHC099-151-262230-
/O.CON.KCLE.SV.W.0151.000000T0000Z-080626T2230Z/
MAHONING OH-STARK OH-
602 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN STARK AND SOUTHWESTERN MAHONING COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WASHINGTONVILLE...OR ABOUT NEAR SALEM...MOVING EAST AT
42 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 4081 8138 4099 8132 4096 8067 4090 8057
      4089 8081 4092 8083 4092 8089 4089 8090
      4089 8107 4078 8108
TIME...MOT...LOC 2202Z 265DEG 36KT 4093 8075

$$

MITCHELL
000 
WWUS51 KCLE 262229
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT THU JUN 26 2008

OHC099-151-262239-
/O.EXP.KCLE.SV.W.0151.000000T0000Z-080626T2230Z/
MAHONING OH-STARK OH-
629 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARK AND
SOUTHWESTERN MAHONING COUNTIES EXPIRES AT 630 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE 
WARNED AREA.

LAT...LON 4081 8138 4099 8132 4096 8067 4090 8057
      4089 8081 4092 8083 4092 8089 4089 8090
      4089 8107 4078 8108
TIME...MOT...LOC 2229Z 265DEG 36KT 4095 8039

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 26, 2:45 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT THU JUN 26 2008

.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION FOR THE NEXT
FEW DAYS. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE AIR MASS REMAINS VERY UNSTABLE THIS AFTERNOON ACROSS MUCH OF
THE FORECAST AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP INTO THE EVENING HOURS. MODELS INDICATED A WEAK SHORT WAVE
AT 18Z OVER NORTHERN INDIANA. AT FIRST GLANCE...I WAS SUSPICIOUS
THE SIGNAL WAS CONVECTIVE FEEDBACK FROM THE OVERNIGHT CONVECTION.
HOWEVER...ALL THE MODELS ARE CONSISTENT IN THE PLACEMENT OF THE FEATURE
AND CONVECTION IS BEING TRIGGERED IN THE VICINITY. THE MODELS
INDICATE THIS SHORT WAVE WILL MOVE SOUTHEAST OVERNIGHT. THIS SHOULD
BRING ANY ORGANIZED PCPN OVER THE SOUTHWEST SECTIONS OF THE FORECAST
AREA.  THE DEWPOINTS AND INSTABILITY ARE ALSO GREATER IN THIS AREA.
I WILL LEAN TOWARD HIGHER POPS IN SOUTHWEST NEAREST TO THE SHORT
WAVE. I WILL KEEP SCATTERED PCPN ALL OTHER AREAS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY WILL BE SIMILAR TO TODAY. WE WILL REMAIN IN THE WARM SECTOR
WITH THE WARM AND HUMID AIR MASS OVER THE REGION. ONCE AGAIN IT IS
TOUGH TO FIND A FOCUS FOR THE CONVECTION ON FRIDAY. THE MODELS
HINT AT A WEAK WAVE DURING THE AFTERNOON BUT A FOCUS IS TOUGH TO
LOCATE. THERE WILL LIKELY BE SOME BOUNDARIES FLOATING AROUND FROM
THE PREVIOUS NIGHT CONVECTION. BASED ON THE LACK OF DYNAMICS I
WILL KEEP POPS IN THE SCATTERED CATEGORY ON FRIDAY.

THE BIG FEATURE IN THE SHORT TERM FORECAST IS THE COLD FRONT THAT
WILL APPROACH THE FORECAST AREA ON SATURDAY. THE MODELS ARE IN
GOOD AGREEMENT THAT THE FRONT WILL BE OVER CENTRAL INDIANA AROUND
12Z SAT. THE FRONT SHOULD MOVE ACROSS THE FORECAST AREA 18Z-00Z.
THIS SHOULD BE PRIME TIME FOR SEVERE CONVECTION ON SAT. CURRENT
SPC OUTLOOK INDICATES SLGHT RISK FOR AREA. IF WE AVOID THE DEBRIS
CLOUD FROM THE CONVECTION FRIDAY NIGHT...A WIDESPREAD SEVERE
WEATHER OUTBREAK IS POSSIBLE ON SAT. I WILL PLACE LIKELY POPS FOR
MOST AREAS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE FIRST HALF OF THE
EXTENDED FORECAST CYCLE ON SUNDAY AND MONDAY. THE ACTIVE PATTERN
WILL RESULT IN A CHANCE OF SHOWERS AND TSTMS BOTH SUNDAY AND MONDAY.
TUESDAY LOOKS LIKE A TRANSITION DAY WITH A HIGH PRESSURE RIDGE
BEGINNING TO BUILD INTO THE AREA. SOME DRYING CONDITIONS WILL
ACCOMPANY THE HIGH PRESSURE. THE HIGH PRESSURE RIDGE WILL CONTINUE
ITS DOMINANCE THROUGH THURSDAY. WILL FOLLOW THE GFS SOLUTION AT
THIS TIME.
&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
UNSTABLE AIR MASS WITH CAPS 2.5K TO 4K WILL GIVE US A CHC OF TSTMS
TO DEVELOP THIS AFTERNOON AND EVENING. MOSTLY MVFR CONDS BUT SOME
VFR CONDS POSSIBLE. OVERNIGHT LOOK FOR MORE FOG AND HAZE TO RESULT
IN MVFR CONDS. THE CONTINUED WARM MOIST AIR MASS WILL FUEL MORE
SCATTERED SHOWERS AND TSTMS ON FRIDAY. SOUTHWEST WINDS THIS
AFTERNOON WITH SOME GUSTS TO 15 TO 20 KTS.

.OUTLOOK...WARM AIR ADVECTION PATTERN CONTINUES INTO SATURDAY
WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL
SWEEP THROUGH THE AREA LATE SATURDAY INTO SUNDAY CAUSING MORE
SCATTERED SHOWERS AND THUNDERSTORMS. ANOTHER TROUGH WILL DROP
ACROSS THE AREA LATE SUNDAY AND MONDAY AND BRING MORE
UNSETTLED WEATHER.

&&

.MARINE...
GENERAL S-SW FLOW THROUGH THE END OF THE WEEK AS FRONT STALLS ACROSS
THE CENTRAL LAKES.  SCATTERED THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON HOURS.  POTENTIAL FOR SOME OF THESE STORMS TO REACH STRONG
TO SEVERE LIMITS WITH WINDS WITH WIND GUSTS IN EXCESS OF 35 KNOTS
AND LARGE HAIL.  COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE
SATURDAY NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE.
SECONDARY TROUGHS AND CYCLONIC FLOW WILL CONTINUE INTO EARLY NEXT
WEEK

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...GARNET
SHORT TERM...GARNET
LONG TERM...BC
AVIATION...BC
MARINE...OUDEMAN
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT THU JUN 26 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
530 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS NORTHWEST OHIO. THE STORMS MAY HAVE DAMAGING
WINDS AND ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR FRIDAY AND THEY
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A COLD FRONT
IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS ARE POSSIBLE
WITH THE FRONT ON SATURDAY.

ISOLATED SEVERE STORMS MAY OCCUR SUNDAY AND MONDAY AS THE TROUGH
ALOFT DEEPENS AND COLDER AIR ALOFT MOVES IN. TYPICALLY THIS TYPE
OF PATTERN WOULD BRING PULSE TYPE THUNDERSTORMS WITH LOCALIZED
LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST WINDS
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

KOSARIK

In the hours before

Local storm report, Jun 26, 4:29 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
429 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             MAUMEE                  41.57N 83.65W
06/26/2008  E1.00 INCH       LUCAS              OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 26, 4:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 S RICHFIELD           41.20N 81.64W
06/26/2008  E0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Jun 26, 4:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
458 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             FINDLAY                 41.04N 83.64W
06/26/2008  E0.75 INCH       HANCOCK            OH   TRAINED SPOTTER

0439 PM     TSTM WND DMG     STOW                    41.18N 81.44W
06/26/2008                   SUMMIT             OH   TRAINED SPOTTER

            LARGE LIMBS DOWN.

&&

OUDEMAN
Local storm report, Jun 26, 5:01 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             NORTHWOOD               41.61N 83.48W
06/26/2008  E0.88 INCH       WOOD               OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 26, 5:09 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
509 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FINDLAY                 41.04N 83.64W
06/26/2008  E0.75 INCH       HANCOCK            OH   AMATEUR RADIO

0505 PM     HAIL             ATTICA                  41.07N 82.89W
06/26/2008  E0.88 INCH       SENECA             OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 26, 5:13 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     ATTICA                  41.07N 82.89W
06/26/2008  M61.00 MPH       SENECA             OH   AMATEUR RADIO

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:02 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca29 min
Jun 26, 12:36 AM EDTAreal Flood AdvisoryCLEKnox, Marion, Morrow4 hr
Jun 26, 3:10 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland50 min
Jun 26, 3:49 PM EDTSevere Thunderstorm WarningCLELucas, Wood56 min
Jun 26, 3:57 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain, Medina, Wayne48 min
Jun 26, 4:08 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit, Wayne67 min
Jun 26, 4:14 PM EDTSpecial Marine WarningCLE2 hr
Jun 26, 4:21 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Portage, Summit39 min
Jun 26, 4:35 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky55 min
Jun 26, 4:37 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood, Wyandot53 min
Jun 26, 4:41 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina64 min
Jun 26, 4:47 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark43 min
Jun 26, 4:51 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit39 min
Jun 26, 5:00 PM EDTAreal Flood AdvisoryCLELorain, Medina3 hr
Jun 26, 5:00 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Lorain, Richland, Seneca and 1 more60 min
Jun 26, 5:23 PM EDTFlash Flood WarningCLEHuron, Lorain, Medina, Seneca6 hr
Jun 26, 5:24 PM EDTFlash Flood WarningCLEStark4 hr
Jun 26, 5:41 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull49 min
Jun 26, 5:44 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 1 more61 min
Jun 26, 5:52 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Lorain53 min
Jun 26, 5:59 PM EDTSpecial Marine WarningCLE2 hr
Jun 26, 6:08 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne52 min
Jun 26, 6:24 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake66 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningCLEStark54 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.